# SDR EISA95285

- Difficulty date: September 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275WC
- Make and model: Boeing 727277
- Aircraft serial: 20549
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 6520838
- Condition: Corrosion
- Location: Fs 1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CORROSION ON FLOOR BEAM FS 1130, LBL 36, LOWER SIDE.  REPAIRED BEAM PER DALFORT AVIATION XEA 1-53-688, REVISION 1.  (M)
